Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 65, Number 2

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 65, Number 2 (1959)
Bull. Amer. Math. Soc. 65 (1959)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 65, Number 2 (1959)
Bull. Amer. Math. Soc. 65 (1959)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the reflection laws of second order differential equations in two independent variables
Hans Lewy.
Bull. Amer. Math. Soc. 65 (1959), 37-58
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0104048
On embeddings of spheres
Barry Mazur.
Bull. Amer. Math. Soc. 65 (1959), 59-65
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0117693
On open mappings in Banach algebras, II
Charles A. McCarthy.
Bull. Amer. Math. Soc. 65 (1959), 66
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0107187
Correction to the note: On rapidly mixing Transformations and an application to continued fractions
M. Kac and Harry Kesten.
Bull. Amer. Math. Soc. 65 (1959), 67
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Some arithmetic properties of generalized Bernoulli numbers
L. Carlitz.
Bull. Amer. Math. Soc. 65 (1959), 68-69
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0104630
General boundary value problems for elliptic partial differential equations
Martin Schechter.
Bull. Amer. Math. Soc. 65 (1959), 70-72
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0104910
An action of a finite group on an $n$-cell without stationary points
E. E. Floyd and R. W. Richardson.
Bull. Amer. Math. Soc. 65 (1959), 73-76
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0100848
Some theorems concerning function algebras
Errett Bishop.
Bull. Amer. Math. Soc. 65 (1959), 77-78
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0109304
A generalized Weyr characteristic
A. N. Feldzamen.
Bull. Amer. Math. Soc. 65 (1959), 79-83
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0102747
Some propositions equivalent to the continuum hypothesis
Frederick Bagemihl.
Bull. Amer. Math. Soc. 65 (1959), 84-88
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0104584
Solution of the equation $ze^{z} = a$
E. M. Wright.
Bull. Amer. Math. Soc. 65 (1959), 89-93
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0129130
The November meeting in Claremont
R. S. Pierce.
Bull. Amer. Math. Soc. 65 (1959), 94
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The November meeting in Durham
G. B. Huff.
Bull. Amer. Math. Soc. 65 (1959), 95
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The November meeting in Evanston
J. W. T. Youngs.
Bull. Amer. Math. Soc. 65 (1959), 96
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Toeplitz forms and their applications, by Ulf Grenander and Gabor Szegö.
Reviewer: F. Spitzer
Bull. Amer. Math. Soc. 65 (1959), 97-101
Review information
Full-text PDF Free Access
Contributions to the theory of games,, by M. Dresher, A. W. Tucker and P. Wolfe.
Reviewer: J. Wolfowitz
Bull. Amer. Math. Soc. 65 (1959), 101-102
Review information
Full-text PDF Free Access
The hypercircle in mathematical physics, by J. L. Synge.
Reviewer: J. B. Diaz
Bull. Amer. Math. Soc. 65 (1959), 103-108
Review information
Full-text PDF Free Access
Differentialgeometrie, by E. Kreyszig.
Reviewer: D. J. Struik
Bull. Amer. Math. Soc. 65 (1959), 108-109
Review information
Full-text PDF Free Access
Matrix calculus, by E. Bodewig.
Reviewer: J. L. Brenner
Bull. Amer. Math. Soc. 65 (1959), 109
Review information
Full-text PDF Free Access
An introduction to the theory of integration, by A. C. Zaanen.
Reviewer: M. E. Munroe
Bull. Amer. Math. Soc. 65 (1959), 110-111
Review information
Full-text PDF Free Access
Introduction to difference equations, by Samuel Goldberg.
Reviewer: Donald E. Richmond
Bull. Amer. Math. Soc. 65 (1959), 111-112
Review information
Full-text PDF Free Access
American Mathematical Society